# SDR ASOA02106

- Difficulty date: February 19, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N265AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120170
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR CHECK IN MCN, THE FORWARD FLOOR EMERGENCY LIGHT STRIP WAS FOUND INOPERATIVE AND THE NR 1 EMERGENCY LIGHT BATTERY PACK WAS FOUND DEAD.  MAINTENANCE SPLICED A BROKEN WIRE ON THE FORWARD FLOOR EMERGENCY LIGHT STRIP.  MAINTENANCE ALSO REMOVED AND REPLACED THE DEAD EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
